Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have fibromyalgia and arthritis. Have ADD. Should Vyvanse be taken?

I have fibromyalgia and arthritis, I am on a number of medications, which do very little. I have been out of work 2 years and just tried going back to work but only made it 2 months before I had to quit. I have been researching vyvanse and other ADHD meds. I have ADD and all 3 of my grown children have ADD/ADHD. I am 58 years old and hope to go back to work at least another 10 years. What do you think of Vyvanse for this?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Vyvanse is a stimulant drug and it can help in symptoms of ADD but it is not a drug for Fibormyalgia. It is a drug with high abuse and addiction potential so it should never taken without prescription of a doctor. For fibromyalgia you can think of many medicines. Medicines like Duloxetine, Milnacipran or SSRIs as Fluoxetine, Paroxetine etc are very useful. Apart from these medicines for pain you can take NSAIDS. I would advise you to consult a Psychiatrist for expert opinion.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 24 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor